# SDR DXTA2013100205525

- Difficulty date: October 1, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N614QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605580
- Aircraft time: 7,372 hours, 5,756 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, SMELLED A STRANGE OIL TYPE ODOR AND NOTICED THE APU HAD SHUTDOWN.  STOPPED AND INSPECTED EXTERIOR AND FOUND NOTHING OUT OF THE ORDINARY.  ACCOMPLISHED A SUCCESSFUL APU TEST THEN STARTED IT AGAIN.  SUPPLY AIR WAS AT AMBIENT TEMP.  SHUTDOWN THE APU. NO ODOR WAS NOTED WITH ENGINES RUNNING.
